# SDR UPS01836007

- Difficulty date: April 30, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97537514N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 683 PRESSURE BULKHEAD IS CRACKED RBL 6-24.  REMOVED AND REPLACED BULKHEAD IAW DWG 9753751, AND SRM 53-1-0, 51-1-20D, 51-1-21.
